PDA

View Full Version : Apologies to all



souledquilts
July 21st, 2016, 01:41 PM
I sincerely apologize to all for my recent posts. As I've stated, I have some serious health issues at present. I've been taken to task by a friend for overreacting. Yes, I'm guilty of that as well. Some of the meds I am currently on make me burst out crying for no reason, cause me to be impatient, make me so overly tired I can't tolerate myself, and keep me bouncing of the wall when I really should be resting. None of what I have explained is reason to be nasty to anyone else though. Many people have situations far worse than mine, and I'm reminded of that often. My most humble apologies to everyone concerned.

Thank you for reading this.

K. McEuen
July 21st, 2016, 02:07 PM
Your meds side effects sound like menopause!

You over reacted some, and others should have chosen their words more carefully. It happens, especially online where you have no vocal inflections to help understand underlying meanings.

shirleyknot
July 21st, 2016, 02:11 PM
Hope you feel better soon. I know how ugly some meds can be to deal with.

sidesaddles
July 21st, 2016, 02:14 PM
Glad you came back and give us another chance.

WendyI
July 21st, 2016, 02:27 PM
I'm sorry you are going through this. I know how awful it is to have meds mess with your mind and emotions! Glad you decided to give us another chance! This really is the very best forum on the web with some of the kindest and most caring people I've had the pleasure of "virtually" knowing. You will find a lot of support here if you are just a little bit patient. I will often write things in the heat of the moment and now when I do, I wait before hitting that post button until I can read it in a better frame of mind. Just a thought if you are dealing with this regularly. xo

auntiemern
July 21st, 2016, 02:41 PM
Apology accepted. Thanks for giving us another chance....sounds to a lot to me, like you are on prednisone...It is an evil, evil...drug....I have been known to turn into a completely different person when I am on that nasty stuff. Many of the members here can attest to that.
Anyway...give us a chance...most of us don't bite, and are a very friendly, giving bunch.

K. McEuen
July 21st, 2016, 03:15 PM
prednisone...It is an evil, evil...drug....I have been known to turn into a completely different person when I am on that nasty stuff.

Yeah, she is just little Mary Sunshine when on her 'roid rage meds.

**snicker**

Bubby
July 21st, 2016, 03:23 PM
We accept you and value you just the way you are. We all have some rather major issues to deal with and having a soft place to fall and be encouraged is something everyone needs. This is a wonderful soft place.....you are welcome here.

MayinJerset
July 21st, 2016, 04:04 PM
Sending you some Big Bear Hugs to help you get through the day. Since my illness last year some days I'm pretty PO on everyone and everything so that's when I come and hang out on the forum. Someone will have an interesting question to think about, a pretty quilt to admire or they are just are being plain silly and it helps turn my moodiness away.
133391 133391 133391

WendyI
July 21st, 2016, 04:10 PM
Yeah, she is just little Mary Sunshine when on her 'roid rage meds.

**snicker**


BAHAHAHAHA!! "Rodi Rage"... Poor Marilyn! OMG Karen you kill me! xox

sewbizzy
July 21st, 2016, 04:14 PM
I missed the beginning of your post, but it's okay...I understand how some days things are overwhelming...I'm glad you are back to enjoy the forum...

seaturtle
July 21st, 2016, 04:26 PM
I'm glad you decided to come back to the forum. I think everyone here can understand where you're coming from. Most people here are very friendly and helpful and we have all been on both sides of that equation at one time or another.

Suzette
July 21st, 2016, 05:02 PM
I know how meds can affect us sometimes. Your apology was sweet and sincere and I am very happy you are back! Here's to new beginnings.... :icon_bigsmile:

SewnByBee
July 21st, 2016, 05:02 PM
I do understand......
meds and site effects....
Been there , done that......gotta T- shirt to proof it
Wishing you well and understanding for you too.

Forum friends are the best.....ever.

jjkaiser
July 21st, 2016, 07:12 PM
Thank you for not giving up on the Forum. Hope your medical issues improve every day. Some side effects of meds are just terrible. We understand

easyquilts
July 21st, 2016, 08:27 PM
Don't worry about it anymore.... I think many of us know the havok meds can wreak... Sending you hugs!

toggpine
July 22nd, 2016, 12:56 AM
Yeah. What they said!

Glad you stayed!

Hulamoon
July 22nd, 2016, 01:05 AM
Yes, glad you stayed :)

grammaterry
July 22nd, 2016, 01:13 AM
So...how about working on that book thing now? maybe that will give you something to focus on and get your mind back on track

Monique
July 22nd, 2016, 06:28 AM
Glad you stayed. We really are a great bunch of people.

quiltingtrish
July 22nd, 2016, 01:12 PM
I'm glad you are staying too. Sorry to hear all that you are dealing with - well, I will just add you to my prayers.

geegeequilts
July 22nd, 2016, 01:38 PM
I haven't been here for a couple of days & sometimes you miss some posts. Illness of any kind can get the best of us. Add meds to that, well sometimes they're worse than the illness. When I post to a thread I think about I want to say, how it's worded did I say really what I wanted, etc. It helps when you can add a smiley face or a LOL but the printed word sometimes just come across as well as the spoken word.

So, my advice don't worry about it too much. Heaven knows you've got enough to worry about. Anyone that responds harshly to someone who's ill, well, don't worry about them at all.

So, stay here, whether you're sick, sick & tired sad or happy. Cos the way I see it this is the best forum to be with. Maybe there needs to be a forum started just for crabby & unhappy people. IMHO.

Hope you feel better soon.

Gina

Midge
July 22nd, 2016, 03:39 PM
Thanks for posting this apology. It takes a big hearted person to sit at the keyboard and write a post like yours. I'm sorry to hear your health problems are so taxing and discouraging right now, and I hope things improve soon. In the meantime, know that there are many of us here on the forum that have varying types/degrees of chronic illnesses, and we do understand the limitations of others. If sewing and quilting have meaning for you during this illness, then keep at it! We like to hear about others' adventures in sewing and even the disappointments.

just4me
July 22nd, 2016, 07:43 PM
Big breath...it's all water under the bridge, let it float away. Glad you're back and sending a little hug from across the sea to you.

Ginny B
July 22nd, 2016, 10:32 PM
I missed whatever it was you are apologizing for but I'm glad you are here. Sorry for your illness and dealing with med side effects. I totally understand. My eldest son has recently been put on a med for depression and while it is helping that, there are other issues we have noticed with him being much more irritable and quick tempered which is not his typical personality. So, not to worry. Hope things even out for you soon.

dizzyLiz
July 22nd, 2016, 11:10 PM
Souledquilter, not only does it take a big heart to share and apologize all you have, it also takes courage. I too suffer from a couple of chronic medical conditions and like Marilyn am frequently on steroids. I know your intentions are good, and your idea of being part of something bigger then yourself will help you cope with you illness in a big way. This forum is the best on the net in my book. I used to belong to several, but dropped off all but this one. Now I will say in all honesty there have been a few times I've gotten hurt feelings or gotten angry at anothers behavior, but I tell myself....I don't know what this person is dealing with, and secondly, I refuse to allow anyone to take the joy I have from this forum. So Darlin, make like a duck and let the bad roll off your back LOL, and hold onto the good with both hands. Thank you for sharing about your brain illness. "talking online is difficult because we don't have the real life emotions, tone ect to go with it. If I don't understand something you posted I will just ask you, and I promise it will be asked with good intentions, not with sarcasm or ridicule. Big huggs and I will keep you in my prayers.

SallyO'Sews
July 22nd, 2016, 11:37 PM
Praying for you, souledquilter, and hoping for better days ahead. Hang in there.
Blessings,
~ Sally \0/